# SDR RYNA2010008020026

- Difficulty date: August 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 71,590 hours, 32,372 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED EICAS MESSAGE "L" FAILED.  SELECTED ALTERNATE OF FMC INST SIYRCE SEKECTIR & R.  AUTOPILOT CMO.  PERFORMED FIM 34-61-00 F16180A 1-3423.  PERFORMED FIM 34-61-00 F16 111 STEPS 1, 50, 6 & 110.  REMOVED AND REPLACED LT.  ROBBED FMC FROM AC N123DN AND INSTALLED ON AC N120DL.
